Volume 10, Issue 3
Matrix Pade Approximation: Recursive Computations

Guo-liang Xu & A. Bultheel

DOI:

J. Comp. Math., 10 (1992), pp. 254-262

Published online: 1992-10

Preview Full PDF 106 1628
Export citation
  • Abstract

In this paper we consider computational aspect of the matrix Pade approximants whose definitions and properties were considered in an accompanying paper. A three-term recursive approach for the computation is established.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-254, author = {}, title = {Matrix Pade Approximation: Recursive Computations}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {3}, pages = {254--262}, abstract = { In this paper we consider computational aspect of the matrix Pade approximants whose definitions and properties were considered in an accompanying paper. A three-term recursive approach for the computation is established. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9358.html} }
TY - JOUR T1 - Matrix Pade Approximation: Recursive Computations JO - Journal of Computational Mathematics VL - 3 SP - 254 EP - 262 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9358.html KW - AB - In this paper we consider computational aspect of the matrix Pade approximants whose definitions and properties were considered in an accompanying paper. A three-term recursive approach for the computation is established.
Guo-liang Xu & A. Bultheel. (1970). Matrix Pade Approximation: Recursive Computations. Journal of Computational Mathematics. 10 (3). 254-262. doi:
Copy to clipboard
The citation has been copied to your clipboard